MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-26
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation; the reported event was confirmed by review of photographs of the device.The review identified that there appears to be pitting and wear located on the medial articulating surface of the tibial insert.The tibial insert spine appears to have wear on top of the anterior surface, which was likely caused by contacting the cam or underlying bone cement near the cam of the femoral component during full extension.The wear pattern appears unremarkable with respect to implant malalignment.There appears to be residual biologic material, pitting and wear on the articulating surface of the patella.The extent of the wear cannot be confirmed.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear, or inclusion of the polyethylene implants in the packaging recall.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.D10: (b)(6) 02-010-01-0215 - logic femoral ps cem left sz 1.5.(b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.
 
Event or Problem Description
As reported, the patient had an initial total knee replacement.Subsequently, the patient was revised; reason unknown.No further information provided.510k:.

Brand Name
THREE PEG PATELLA 26MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23057485
Report Number1038671-2025-02923
Device Sequence Number21177965
Product Code JWH
UDI-Device Identifier10885862039576
UDI-Public10885862039576
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2019
Device Catalogue Number200-02-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date09/15/2025
Date Device Manufactured02/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale